Depo provera and water retention

Common Questions and Answers about Depo provera and water retention

depo-provera

Avatar f tn I will never go on Depo Provera again. My daughter was on Depo Provera at college, and discontinued the shot and has lost that weight and is thin again. Fitday.com's free site has helped me keep up with my carb intake, and also tells me how many calories, how much fat etc. I use. It does this automatically when I put my food in for the day. Also Magic Bus has a forum where you can learn how to lose weight quick and even post on a challenge to keep you honest and responsible.
Avatar n tn My fingers and face was swollen with water. My periods would last sometimes the entire month and were super heavy. I tried several different pills and nothing stopped it. Immediately when starting Yaz I stopped bleeding. I peed for like 4 days straight and lost all the water weight. I also get migraines with my period, and Yaz hasnt seemed to help them at all. The first 3 weeks I had horrid migraine. The most noticable change though is that I am extremely emotional.
Avatar n tn Also i puree fruit and put it in ice cube trays it is an extra boost to water as well i also drink ginger ale 3 a day (cans) i am 200 ponds now and i am 5 foot 3 also to get yourself used to walking like i did my initial work out was walking down my driveway and to the door 2 times a day.
Avatar n tn I also take Colace daily and stay on a high fiber diet and drink a LOT of water. I hope this helps a little - I didn't realize so many others are suffering from similar issues. Best of luck to all of you.
Avatar f tn I had the Depo-Provera contraception injection in january, and since that, my symptoms have become alot worse, and ive suffered with persistent bloating and weight gain. But im still unsure as this could be water retention due to the injection. I've heard this injection has been proven to cause ovarian cysts, is this true? I was just wondering, if someone could identify with my symptoms? And how i would go about getting a screening, as i am only 18?
Avatar f tn My doctor told me i had sciatica in my left leg, and that it would go after 3 or 4 weeks on its own, but it hasnt, and im starting to think my symptoms are maybe that of a cyst on my ovary. I had the Depo-Provera contraception injection in january, and since that, my symptoms have become alot worse, and ive suffered with persistent bloating and weight gain. But im still unsure as this could be water retention due to the injection.
Avatar n tn I had a period in April 28 2008 and then nothing so I went to my ob/gyn and she provided me with Provera 7 days 10 mg and I started my period on Aug 6 2008 and now nothing so I am soo depressed because I`m also trying to get preggo again and be trying since May 2008. !! I took a test on Sep6th but NEG so Im not sure to test again ro what because my period hasnt came or just not going to come again like before.. soo hang in there hopefully you weill get ur miracle.. BABY DUST TO YOU!!!!!
Avatar n tn I have just started eating a salad for supper and a bananna and only drinking water and still losing nothing. My Dr.l says that can't be. But my family and I know and the people I work with.To bad there is not a pill that can take it off as fast as that one put it on.
Avatar n tn The only surgery I've ever had is the laproscopy, which was done in an attempt to find the cause of the pain. I am not on the pill. I took it for a few months when we were first married, in 1993. The side effects caused me to quit taking it (weight gain & abdominal cramping). I was on Depo-Provera for a year and a half (1997-early 1999). No other birth control since then.
Avatar f tn i eat a TON of fiber and drink lots of water. i'm 24, athletic, otherwise healthy, and eat organically. here's the clincher: i'm not sexually active, nor have i ever been. doctors rarely believe me, and thus make getting real medical advice difficult.
Avatar n tn Did you get any medical diagnosis yet? I gained 22 pounds in 4 days and we have ruled out failing kidneys and heart problems and my doctor is clueless.
Avatar n tn dose anyone no any thing about Depo-Provera aka the shot and what some woman can get with periods and if a dark brown with a little hint of orange dicharge is normal?
Avatar n tn This compares with 10 for the normal IUCD, 20 for the Pill and 10-15 for the injection (Depo Provera). This is comparable to the effectiveness of sterilisation. Mirena acts as a contraceptive in two ways: it makes the mucus at the neck of the womb (the cervix) much thicker, preventing sperm from getting through and it also makes the lining of the womb extremely thin, stopping implantation. In some women it prevents egg release (ovulation). A.
Avatar n tn Hi, You were asking about side effects. I haven't had any negative ones. The diet has been very easy for me. The HCG controls the appetite. I make 64 oz of herbal & green tea mix and drink that daily before 1 pm and then switch to water and drink as much as I can up to another 64 oz averaging between 80-120 oz per day. Buy a postal scale to weigh your food the food scales aren't accurate enough. The food you're allowed is very limited not only in amount but in selection.
Avatar n tn Usually I don't start until I get a prescription of Provera for the doc. Last time I went 2 and 1/2 months before I started again by provera. so being late is a usual thing for me...I'm so confused, but I don't want to get my hopes up like I do every other month...I guess I should just get an appt. with the doc to be sure...I'll keep you updated!
Avatar n tn or a 'face spa' - you can buy it from any cosmetics department (for about $40-50). Add 2 camomile tea bags in the water and keep your face (especially your upper part) in the steam for 10-15 min. If you don't want to spend the money on the spa, a cheaper method is this: boil water in a saucepan, add 2-3 camomile tea bags, take the saucepan away from stove, keep your face over it with a towel covering your head and saucepan, so that you capture all the steam onto your face. 2.
Avatar n tn I've had other problems with bloating, cramps, and weight gain (hopefully related to water retention!). I've been on and off the pill for about 11 years now (levlin, ortho tri-cyclen, etc), and have never experienced any of these types of symptoms on other pills. Also, I'm getting canker sores... has anyone else had this symptom? I have gotten them with other pills, but not so soon after starting.
Avatar n tn Finally, I got my first af in August. It was light and barely noticable. Same with Sept and with Oct. But once I got the IUD removed last Monday, I have had bleeding episodes after intercourse. They typically only last a few hours, but I still found it odd. The good news is that it doesn't appear to have messed with my cycle.
Avatar n tn Depo isn't the monster that people make it out to be. It's a good option for some people so don't be afraid to look into it). The doctor I went to prefers to do the insertion on a patient who is on her period. But since I have been on Depo Provera I haven't had a period in about 22 months! Because I had previously had a vaginal delivery (my daughter is 16 years old now) the doc decided to give insertion a try without my period (this was last month). OMFG... OUCH! And I mean: OUCH!!!!!!!!!!!!!!
162948 tn?1205256292 I got my IUD out on Aug 5th and am ttc. I have had lots of spotting and maybe a period but nothing regular. I called my doc and they said that it takes 3 months before the hormones are out of your system. The mirena website makes it sound as though you can get pregnant anytime after removal. Any advice/stories would be appreciated. Thanks.
Avatar n tn I have just had my first experience of this and was tying my shoe lace and had a pain like a bee sting I put my hand in cold water to relieve it as had a lot of pain and could not bend my finger.Later on my hand got so cold and my finger went dead had to warm it up with a heat pad.
Avatar n tn i have had 3 iuis and going for my 4 today, with the other 3 even though i wasnt pregnant i had very sore breasts and felt very bloted i learned after having so many iuis to expect that i guess that comes from the hcg shot, i never was nausiuos though,that could be a good sign some woman know it the minute they become pregnant,and you could be one of them,i know the two week wait can be unbearable,but try and hang in there and try not to take a hpt test for a few more days,unlike i did and get a